# SDR IPXA10561867

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 333-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR PANEL AT STA 333 TO 440, LBL 45 TO LBL 60, HAS 2EA INSERTS MISSING AND IS DELAMINATED.  FABRICATED REPLACEMENT FLOOR PANEL IAW UPS EO B757-5320-9692-G AND EO B757-5100-33281-B.
